Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teoreticheskaya i Matematicheskaya Fizika, 1979, Volume 39, Number 1, Pages 69–74 (Mi tmf2600)  

This article is cited in 10 scientific papers (total in 11 papers)

Derivation of the Bäcklund transformation in the formalism of the inverse scattering problem

V. S. Gerdjikov, P. P. Kulish
References:
Abstract: The formal solution of the Gel'fand–Levitan–Marchenko equation is used to obtain the Bäcklund transformation for the class of nonlinear evolution equations that are solvable by the formalism of the inverse scattering problem for the Dirac operator with constant boundary conditions.
Received: 24.05.1978
English version:
Theoretical and Mathematical Physics, 1979, Volume 39, Issue 1, Pages 327–331
DOI: https://doi.org/10.1007/BF01018944
Bibliographic databases:
Language: Russian
Citation: V. S. Gerdjikov, P. P. Kulish, “Derivation of the Bäcklund transformation in the formalism of the inverse scattering problem”, TMF, 39:1 (1979), 69–74; Theoret. and Math. Phys., 39:1 (1979), 327–331
Citation in format AMSBIB
\Bibitem{GerKul79}
\by V.~S.~Gerdjikov, P.~P.~Kulish
\paper Derivation of the B\"acklund transformation in the formalism of the inverse scattering problem
\jour TMF
\yr 1979
\vol 39
\issue 1
\pages 69--74
\mathnet{http://mi.mathnet.ru/tmf2600}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=536467}
\transl
\jour Theoret. and Math. Phys.
\yr 1979
\vol 39
\issue 1
\pages 327--331
\crossref{https://doi.org/10.1007/BF01018944}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1979HP30700007}
Linking options:
  • https://www.mathnet.ru/eng/tmf2600
  • https://www.mathnet.ru/eng/tmf/v39/i1/p69
  • This publication is cited in the following 11 articles:
    1. Kitanine N., Nepomechie R.I., Reshetikhin N., “Quantum Integrability and Quantum Groups: a Special Issue in Memory of Petr P Kulish”, J. Phys. A-Math. Theor., 51:11 (2018), 110201  crossref  isi
    2. “Osnovnye nauchnye trudy Petra Petrovicha Kulisha”, Voprosy kvantovoi teorii polya i statisticheskoi fiziki. 23, Zap. nauchn. sem. POMI, 433, POMI, SPb., 2015, 8–19  mathnet  mathscinet
    3. V. S. Gerdjikov, N. A. Kostov, T. I. Valchev, “Multicomponent nonlinear schrödinger equations with constant boundary conditions”, Theoret. and Math. Phys., 159:3 (2009), 787–795  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. Konopelchenko, BG, “Discrete integrable systems and deformations of associative algebras”, Journal of Physics A-Mathematical and Theoretical, 42:45 (2009), 454003  crossref  isi
    5. Tuncay Aktosun, Cornelis van der Mee, “A unified approach to Darboux transformations”, Inverse Problems, 25:10 (2009), 105003  crossref
    6. T. N. Arutyunyan, “O kanonicheskom operatora Diraka s chastichno zadannym spektrom”, Uch. zapiski EGU, ser. Fizika i Matematika, 1986, no. 1, 11–19  mathnet
    7. G.R.W. Quispel, F.W. Nijhoff, H.W. Capel, J.van der Linden, “Bäklund transformations and singular integral equations”, Physica A: Statistical Mechanics and its Applications, 123:2-3 (1984), 319  crossref
    8. F.W. Nijhoff, H.W. Capel, G.L. Wiersma, G.R.W. Quispel, “Linearizing integral transform and partial difference equations”, Physics Letters A, 103:6-7 (1984), 293  crossref
    9. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Application of inverse scattering method to singular solutions of nonlinear equations. I”, Theoret. and Math. Phys., 53:2 (1982), 1051–1062  mathnet  crossref  mathscinet  isi
    10. A. K. Prikarpatskii, “Geometrical structure and Bäcklund transformations of nonlinear evolution equations possessing a Lax representation”, Theoret. and Math. Phys., 46:3 (1981), 249–256  mathnet  crossref  mathscinet  zmath  isi
    11. R. K. Bullough, P. J. Caudrey, Topics in Current Physics, 17, Solitons, 1980, 1  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Теоретическая и математическая физика Theoretical and Mathematical Physics
    Statistics & downloads:
    Abstract page:404
    Full-text PDF :152
    References:71
    First page:3
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025